# SDR SIMA20180404002

- Difficulty date: April 4, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 32,480 hours, 29,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527606011
- Condition: Dented
- Location: Frames 9-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET ROW JUST FORWARD OF FRAME 10 BETWEEN STRINGERS 13R AND 15R HAS A PROTRUSION AT RIVET SECOND FROM TOP.  REPAIRED IAW ERS-EM-53MR-3229.
